On a general difference Galois theory II
[Théorie de Galois générale aux différences II]
Annales de l'Institut Fourier, Tome 59 (2009) no. 7, pp. 2733-2771.

Nous appliquons à des exemples concrets la théorie de Galois générale, pour les équations aux différences introduite, dans la première partie. La théorie de Galois générale nous permet de définir la notion, plus fine que l’intégrabilité, de résolubilité infinitésimale d’un système dynamique discret. Nous présentons la liste complète des systèmes dynamiques discrets, infinitésimalement résolubles sur les surfaces de Riemann compactes.

We apply the General Galois Theory of difference equations introduced in the first part to concrete examples. The General Galois Theory allows us to define a discrete dynamical system being infinitesimally solvable, which is a finer notion than being integrable. We determine all the infinitesimally solvable discrete dynamical systems on the compact Riemann surfaces.

DOI : https://doi.org/10.5802/aif.2506
Classification : 12Hxx,  37Fxx,  58Hxx,  14Hxx
Mots clés : théorie de Galois aux différences, Système dynamique, Système dynamique intégrable, Groupoïde de Galois
@article{AIF_2009__59_7_2733_0,
     author = {Morikawa, Shuji and Umemura, Hiroshi},
     title = {On a general difference Galois theory II},
     journal = {Annales de l'Institut Fourier},
     pages = {2733--2771},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {59},
     number = {7},
     year = {2009},
     doi = {10.5802/aif.2506},
     mrnumber = {2649332},
     zbl = {1194.12006},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2506/}
}
Morikawa, Shuji; Umemura, Hiroshi. On a general difference Galois theory II. Annales de l'Institut Fourier, Tome 59 (2009) no. 7, pp. 2733-2771. doi : 10.5802/aif.2506. http://www.numdam.org/articles/10.5802/aif.2506/

[1] Casale, G. Sur le groupoïde de Galois d’un feuilletage (2004) (Ph. D. Thesis)

[2] Casale, G. Enveloppe galoisienne d’une application rationnelle de 1 , Publ. Mat., Volume 50 (2006), pp. 191-202 | MR 2325017 | Zbl 1137.37022

[3] Demazure, M. Sous-groupes algébriques de rang maximum du groupe de Cremona, Ann. Sci. École Norm. Sup., Volume (4) 3 (1970), pp. 507-588 | Numdam | MR 284446 | Zbl 0223.14009

[4] Grothendieck, A. Techniques de constructions et théorème d’existence en géométrie algébrique III, Préschémas quotients, Séminaire Bourbaki, Vol. 6, Soc. Math. France, Paris, 1995, pp. Exp. No. 212, 99-118 | Numdam | Zbl 0235.14007

[5] Kolchin, E. Differential algebra and algebraic groups, Pure and Applied Mathematics, Academic Press, New York-London, 1973 no. 54 | MR 568864 | Zbl 0264.12102

[6] Lie, S. Théorie des Transformationsgruppen, Teubner, 1930

[7] Malgrange, B. Le groupoïde de Galois d’un feuilletage, Essays on geometry and related topics, Vol. 1, 2 (Monogr. Enseign. Math.), Volume 38, Enseignement Math., Geneva, 2001, pp. 465-501 | MR 1929336 | Zbl 1033.32020

[8] Morikawa, S. On a general Galois theory of difference equations I, Ann. Inst. Fourier, Grenoble, 2010 (à paraître)

[9] Silverman, J. H. The arithmetic of dynamical systems, Graduate Texts in Mathematics, 241, Springer, New York, 2007 | MR 2316407 | Zbl 1130.37001

[10] Umemura, H. Differential Galois theory of infinite dimension, Nagoya Math. J., Volume 144 (1996), pp. 59-135 | MR 1425592 | Zbl 0878.12002

[11] Umemura, H. Galois theory and Painlevé equations, Théories asymptotiques et équations de Painlevé (Sémin. Congr.), Volume 14, Soc. Math. France, Paris, 2006, pp. 299-339 | MR 2353471 | Zbl 1156.34080

[12] Umemura, H. Invitation to Galois theory, Differential equations and quantum groups (IRMA Lect. Math. Theor. Phys.), Volume 9, Eur. Math. Soc., Zürich, 2007, pp. 269-289 | MR 2322334

[13] Umemura, H. Sur l’équivalence des théories de Galois différentielles générales, C. R. Math. Acad. Sci. Paris, Volume 346 (2008) no. 21-22, pp. 1155-1158 | Article | MR 2464256

[14] Umemura, H. On the definition of Galois groupoid, Differential Equations and Singularities, 60 years of J.M. Aroca, Volume 323, Soc. Math. France, 2010 (à paraître)

[15] Veselov, A. P. Integrable mappings, Russian Math. Surveys, Volume 46 (1991), pp. 1-51 | Article | MR 1160332 | Zbl 0785.58027